# SDR SWAA012914

- Difficulty date: October 23, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 63,205 hours, 68,836 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544651
- Part serial: 1626T
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK ) AFTER TAKEOFF L/E FLAP TRANSIT LIGHT ILLUMINATED AFTER FLAP RETRACTION.  RIGHT OUTBOARD SLAT CONFIRMED PARTIALLY EXTENDED.  REMOVED AND REPLACED NR 6 L/E SLAT ACTUATOR PER MM.
